# SDR GTIA2021052535761

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 45,039 hours, 24,104 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION CORROSION ON RH WING TOP SKIN PANEL 2 RH WING STATION 1210 RIBS 21-22. RAF 2751357-02 CREATED. REF LTPR NRI 5001076753-0010.-VERIFIED LTPR NR# 5001076753-0010/5001077102-0010/5001077101-0010/5001076747-0010 AND TC# 1003447525-0010 AND REPAIR WAS PERFORMED PER EO 5721-2110 REV.00 IN REF TO A/B TD 80919088/017/2021 AND REPAIR DRAWING R57258616 REV.K. AREA3 WITH REPETITIVE INSPECTION THRESHOLD OF 45000FC/8000FH AND SUBSEQUENT INSP AT INTERVALS OF 45000FC/80000FH,METHOD TBD
